# SDR USAA200510003

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 53,572 hours, 9,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK FOUND AT BS 287-S8L FRAME TO LATCH TORQUE TUBE HOUSING BRACKET.  FABRICATED AND INSTALLED A NEW BRACKET PER BOEING DWG 141T6605.
